# SDR CA000118041

- Difficulty date: January 12, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Cessna 208B
- Aircraft time: 7,781 hours
- Engine: Pwa PT6A114
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Attach Angle
- Part number: 26111447
- Condition: Cracked
- Location: Flap Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED INSPECTION MAINTENANCE FOUND THE FLAP ACTUATOR SUPPORT STRUCTURE CRACKED.
